# SDR SWAA2025022690127

- Difficulty date: January 28, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H TRANSITION PANEL CORRODED AT FASTENER HOLES THROUGHOUT FROM STA 500C TO STA 500I<[01] EVALUATED FWD CARGO COMPARTMENT R/H TRANSITION PANEL FROM STA 500C TO STA 500I; ORIG. MAT. THK. 0.040'; MATERIAL REMOVED 100% AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 REMOVED AND FABRICATED NEW TRANSITION PANEL IAW B 737-800 SRM 53-00-53-2R-REPAIR 5 AND INSTALLED IAW B737-800 SRM 51-40-02; SRM 53-00-53-2R REPAIR 5.;[02] VERIFIED EVALUATED FWD CARGO COMPARTMENT R/H TRANSITION PANEL FROM STA 500C TO STA 500I; ORIG. MAT. THK. 0.040'; MATERIAL REMOVED 100% AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 REMOVED AND FABRICATED NEW TRANSITION PANEL IAW B 737-800 SRM 53-00-53-2R-REPAIR 5 AND INSTALLED IAW B737-800 SRM 51-40-02; SRM 53-00-53-2R REPAIR 5.;[03] VERIFIED EVALUATED FWD CARGO COMPARTMENT R/H TRANSITION PANEL FROM STA 500C TO STA 500I; ORIG. MAT. THK. 0.040'; MATERIAL REMOVED 100% AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 REMOVED AND FABRICATED NEW TRANSITION PANEL IAW B 737-800 SRM 53-00-53-2R-REPAIR 5 AND INSTALLED IAW B737-800 SRM 51-40-02; SRM 53-00-53-2R REPAIR 5.
